MathSciNet Relay Station
MathSciNet bibliographic data
MR2410380 (2009j:52016) 52B10 (52A39 52C25)
Bobenko, Alexander I.; Izmestiev, Ivan Alexandrov's theorem, weighted Delaunay triangulations, and mixed volumes. Ann. Inst. Fourier (Grenoble) 58 (2008), no. 2, 447–505.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement